# SDR 05FDEA02024

- Difficulty date: July 22, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 42,941 hours, 6,370 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR, LT PRIMARY STATIC PORT FAILED   WAVINESS TEST.  REMOVED AND REPLACED AS PER AMM 34-11-03-4.
